中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
a join theorem for the computably enumerable degrees [期刊论文]
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2004-01-01, 卷号: 356, 期号: 7, 页码: 2557-2568
Jockusch CG; Li AS; Yang Y
  |  
 
A join theorem for the computably enumerable degrees [期刊论文]
Transactions of the American Mathematical Society, 2004-01-01, 卷号: 356, 期号: 7, 页码: 2557-2568
Jockusch CG; Li AS; Yang Ye
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace